# SDR RAIA00401014

- Difficulty date: January 15, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 17,492 hours, 17,605 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Part serial: 6161
- Condition: Failed
- Location: Efis Display
- Part time: 1,944 hours, 2,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

5341 - CVG, CAPTAIN'S EFIS SCREEN WENT BLANK AND ALL CABIN LIGHTS WENT OUT WITH MULTIPLE CAPTION PANEL LIGHTS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACE LEFT INVERTER.
